# SDR ABXA20131113654

- Difficulty date: November 13, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 56,014 hours, 41,427 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380241
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON SKIRT BEAM ON OTBD SIDE IS CRACKED & CHAFED AROUND FASTENER HOLES.  R & R NR 1 PYLON SKIRT BEAM OTBD SIDE IAW B767 SRM 51-40-02, PN 313T1380-241, NSN.  BEAM CHAFED 1/4 INCHES, BEYOND REPAIR & CRACKED, NAC 298.93 TO 365.4 NAC WL 120.  ACFT WAS GNDED.
